# SDR ASAA2015071612459

- Difficulty date: July 16, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 9,258 hours, 2,950 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON THE GROUND.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE AND MESSAGE NO LONGER DISPLAYED.
